Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On treatment for PMR. Pain in the muscles. History of Factor V Leiden and TIA. Advice?

being treated for PMR... but by reading this is not the correct diagnosis.I am currently non 10 mg pred. Been on pred for 6 months. Wake up rested , tire from activity and esp any repetious muscle activity leaves me in pain days to a week.
Sed rate high 58. Low 22. Also a Factor V Leiden patient with history of previous TIA.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The persistent pain in the muscles is not likely to respond to the steroids that you are taking for last 6 months,. You need to taper off the doses after consulting your physician and start with some pain killers.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor